# SDR SWAA2022022225404

- Difficulty date: August 14, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E LOWER PANEL SUPPORT BEAM FOR PANEL 661AB IS CRACKED ON I/B END / REMOVED AND REPLACED RT WING T/W LOWER SUPPORT PANEL BEA IAW SRM 51-40-02 AND AIPC 57-50-00-18. FOR PANEL 661AB 7381C 21AUG18
